# SDR MWEA060283

- Difficulty date: October 26, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,099 hours, 48,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5936038501
- Condition: Corroded
- Location: Sta 1160-1206
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR CUTOUT LONGERON 28 VERTICAL WEB OUTBOARD FACE (THRESHOLD ATTACH) Y 1160-1206 X -16 AFT CARGO PIT.  FABRICATED AND INSTALLED WEB.
